# SDR SWIA202161530

- Difficulty date: August 8, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 31,151 hours, 19,448 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Not Reported
- Condition: Scored
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (DOOR SIDE) FOUND TO HAVE INTERNAL SCORING IN EACH OF THE HINGE PIN LUGS, REQUIRES REPLACEMENT     (C-CHECK RO 9/30/2021)    REMOVED AND REPLACE PAX DOOR HINGE (DOOR SIDE) IAW CRJ-700 SRM 52-11-01-201-002-A01, SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
